# SDR SWIA971857

- Difficulty date: July 4, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 27,123 hours, 32,511 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP FORWARD FLOOR AND LEFT WALL EXIT SIGN.  AFTER PROPER CHARGING, OPS CHECK OF EMERGENCY LIGHTING SYSTEM PER MM 335000 CHECKS GOOD.
